# SDR DALA2025071105230

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1071838) CORROSION ON FLOOR STRUCTURE ANGLES (3E/A) BTW STA 260 AND STA 270 BTW LBL 11 AND RBL 11 AT FLIGHT COMPARTMENT. FLOOR STRUCTURE ANGLE (1EA) BTW STA 270 BTW LBL 11 AND RBL 11 WAS REPAIRED PER ER/A 627248-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR.FLOOR STRUCTURE ANGLES (2E/A) BTW STA 260 AND STA 270 BTW LBL 11 AND RBL 11 WERE CLEANED PER DAL PS 900-1-2-2 NO. 02, AFTER CLEANING DVI ON AREA WAS PERFORMED PER B737-800 SRM 51-10-04-0G AND NO CORROSION OR OTHER DISCREPANCIES WERE OBSERVED.
